| Model Number |
SK9035M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The results of the anticipated device evaluation will be provided upon completion of the event investigation.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during removal of the support catheter from the patient, the catheter allegedly detached into two segments.No further treatment was provided.There was no reported patient injury.
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.One seeker catheter was returned in two segments for evaluations.The first segment measured 26.5cm in length and contained the distal tip of the device.The second segment was the remaining length of the catheter device.The break on the catheter was examined closer under magnification (20x) and the break was not clean with evidence of stretching and ridges.The condition of the break is indicative of excessive force used on the catheter.Therefore, the investigation can be confirmed for the alleged detachment of the device.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description